# SDR AALA20160325005

- Difficulty date: March 25, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CTR WING SPAR VERTICAL PRESS WEB IN MLG WW AT FUSELAGE STATION 663.75, IS CRACKED BETWEEN LBL 24 & 40 & BETWEEN RBL 31 & 40.  REMOVED EXISTING TEMPORARY REPAIRS & ACCOMPLISHED PERMANENT REPAIR IAW SRM 57-10-10-2R-3 & EA 258587.
